Accueil > Résultats de la recherche > Suite de la publication

Carleman type estimates for some non linear parabolic problems

We are concerned with a nonlinear parabolic partial differential equations with non homogeneous Neumann boundary conditions. Under some growing conditions on the non linear term we establish a Carleman type estimate for the solution of the considered partial differential equations.


Auteur(s) : B. DIA, and B. MAMPASSI
Pages : 11-31
Année de publication : 2019
Revue : Journal of Computations & Modelling
N° de volume : V. 9 (1)
Type : Article
Statut Editorial : Publié
Mise en ligne par : MAMPASSI Benjamin